RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 79(121), Number 4(8), Pages 621–624 (Mi msb3603)  

This article is cited in 1 scientific paper (total in 2 paper)

On a problem of Mal'tsev

V. P. Platonov


Abstract: The problem of A. I. Mal'tsev on the structure of linear groups of finite rank is solved: a linear group over a field is a group of finite rank if and only if it is a finite extension of a solvable group of finite rank.
Bibliography: 8 titles.

Full text: PDF file (447 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 8:4, 599–602

Bibliographic databases:

UDC: 512.86
MSC: 20G15, 20G05, 20D05, 20K01
Received: 30.12.1968

Citation: V. P. Platonov, “On a problem of Mal'tsev”, Mat. Sb. (N.S.), 79(121):4(8) (1969), 621–624; Math. USSR-Sb., 8:4 (1969), 599–602

Citation in format AMSBIB
\Bibitem{Pla69}
\by V.~P.~Platonov
\paper On a~problem of Mal'tsev
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 79(121)
\issue 4(8)
\pages 621--624
\mathnet{http://mi.mathnet.ru/msb3603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=249520}
\zmath{https://zbmath.org/?q=an:0249.20022}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 8
\issue 4
\pages 599--602
\crossref{https://doi.org/10.1070/SM1969v008n04ABEH001124}


Linking options:
  • http://mi.mathnet.ru/eng/msb3603
  • http://mi.mathnet.ru/eng/msb/v121/i4/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:323
    Full text:78
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019